RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1977, Volume 13, Number 9, Pages 1570–1580 (Mi de3170)  

This article is cited in 2 scientific papers (total in 2 papers)

Ordinary Differential Equations

Fuchsian systems of differential equations on a complex projective space

V. A. Golubeva

All-Union Scientific Research Institute Economy Minerals and Exploration Work, Moscow

Full text: PDF file (1284 kB)

Bibliographic databases:
UDC: 517.936
Received: 05.06.1975

Citation: V. A. Golubeva, “Fuchsian systems of differential equations on a complex projective space”, Differ. Uravn., 13:9 (1977), 1570–1580

Citation in format AMSBIB
\Bibitem{Gol77}
\by V.~A.~Golubeva
\paper Fuchsian systems of differential equations on a complex projective space
\jour Differ. Uravn.
\yr 1977
\vol 13
\issue 9
\pages 1570--1580
\mathnet{http://mi.mathnet.ru/de3170}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=499378}
\zmath{https://zbmath.org/?q=an:0406.35009}


Linking options:
  • http://mi.mathnet.ru/eng/de3170
  • http://mi.mathnet.ru/eng/de/v13/i9/p1570

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Golubeva, “On the recovery of a Pfaffian system of Fuchsian type from the generators of the monodromy group”, Math. USSR-Izv., 17:2 (1981), 227–241  mathnet  crossref  mathscinet  zmath  isi
    2. V. A. Golubeva, “On systems with regular singularities, and their solutions”, Math. USSR-Izv., 27:1 (1986), 27–38  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:67
    Full text:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019